A REAXIOMATIZATION OF PORTFOLIO THEORY

Autor(en): SUCK, R
GETTA, A
Stichwörter: Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Psychology; Psychology, Mathematical; RISK; SINGLE-PEAKED PREFERENCES; Social Sciences, Mathematical Methods
Erscheinungsdatum: 1994
Herausgeber: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Journal: JOURNAL OF MATHEMATICAL PSYCHOLOGY
Volumen: 38
Ausgabe: 1
Startseite: 115
Seitenende: 127
Zusammenfassung: 
An axiom system is developed which casts Portfolio Theory in the framework of conjoint measurement. According to these axioms a set of gambles with uncertain outcomes can be represented with aspects of riskiness and expectation as components which can be used to predict or explain preferential choice. The axioms are qualitative, the representation is numerical. The system is based on similar conditions proposed by van Santen (1978, Journal of Mathematical Psychology, 17, 14-20) which are shown to be insufficient to yield the representation characteristic of Portfolio Theory. (C) 1994 Academic Press, Inc.
ISSN: 00222496
DOI: 10.1006/jmps.1994.1007

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 23, 2024

Google ScholarTM

Check

Altmetric